# SDR SWI2025F01600

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER IS CORRODED.   (C-CHECK)  REMOVED AND REPLACED SERVICE DOOR LOWER NEW SEAL STRIKER P/N: SH670-31412-7 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV: Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. SERVICE DOOR LEAK CHECK GOOD.
